I am currently on antidepressants (sertraline 100mg)and I'm suffering with really bad back pain. I've got some tramadol but on doing some research I've come across the risks of serotonin syndrome. If I only take 50mg of tramadol am I at much risk?
Hi i would be very careful taking these medicines in combination with each other. I took these two and it wound me back in the hospital. Anew psychiatrist said they should never be combined. It made me so angry and irritated that i felt like i was going to jump out ofmy skin. Please be very careful. Hope this helps. Take care.
I only found this out very recently when I commented to my pain doctor that I had enjoyed the Tramadol withdrawals to which he responded that Tramadol had a very weak SNRI effect. I personally think there is very little danger. NOTE: I am not the best example as my brain chemistry is hypersensitive in some strange ways.
Given that there are now four differing opinions here, you really have to see a doctor/psychiatrist to find out the actual truth of the matter.
I am on sertraline 100 mg and took tramadol 100 mg for pain. I was alright for a couple days, but I did experience extreme agitation, difficulty thinking, and other similar reactions. I stopped taking it, since I was concerned it was serotonin syndrome and was fine a day or so later. I tried tramadol again, and, while I don't know if it was serotonin syndrome, it was bad enough that I discontinued taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2012 • 8 answers
Posted 21 Nov 2012 • 4 answers
Posted 23 Nov 2013 • 6 answers
Posted 14 Apr 2014 • 2 answers
Posted 22 Oct 2014 • 1 answer